Alert archive / Ohio / Tornado Warnings in 2025

Tornado Warning 7, NWS Charleston, WV

April 3, 2025Gallia County, Lawrence County, Ohio; Carter County, Greenup County, Kentucky

NWS Charleston, WV issued this tornado warning at Apr 3, 2025, 3:16 AM EDT for Gallia County, Lawrence County, Ohio; Carter County, Greenup County, Kentucky. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2025, 3:16 AM EDT (07:16 UTC)
Expired
Apr 3, 2025, 3:45 AM EDT
In force
29 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Carter County, KY, Greenup County, KY, Gallia County, OH, Lawrence County, OH

The radar

The Charleston,WV radar (KRLX), 102 km from the middle of the area, began a volume at 07:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 12:56 AM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.3 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2025-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 539 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2025-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 199 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
539 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1448 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
199 m²/s²
0-3 km storm-relative helicity
397 m²/s²
Significant tornado parameter
0.6
Supercell composite
8.0

Open this sounding in Storm Lab

The text

As transmitted.

988 
WFUS51 KRLX 030716 RRA
TORRLX
KYC043-089-OHC053-087-030745-
/O.NEW.KRLX.TO.W.0007.250403T0716Z-250403T0745Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Charleston WV
316 AM EDT Thu Apr 3 2025

The National Weather Service in Charleston West Virginia has issued a

* Tornado Warning for...
  Greenup County in northeastern Kentucky...
  North central Carter County in northeastern Kentucky...
  Southwestern Gallia County in southeastern Ohio...
  Central Lawrence County in southeastern Ohio...

* Until 345 AM EDT.

* At 316 AM EDT, a severe thunderstorm capable of producing a tornado
  was located near Gesling, or 8 miles north of Carter Caves State
  Park, moving northeast at 60 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Load, Letitia, Greenbo Lake, and Greenup around 320 AM EDT.
  Greenup and Franklin Furnace around 325 AM EDT.
  Ironton around 330 AM EDT.
  Lake Vesuvius around 335 AM EDT.

Other locations impacted by this tornadic thunderstorm include
Flatwoods, Brushart, Waterloo, Carter, Vernon, Warnock, Raceland,
Wurtland, Worthington, and Grays Branch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3855 8310 3860 8307 3870 8288 3859 8285
      3857 8281 3860 8274 3868 8277 3868 8271
      3875 8270 3875 8266 3882 8265 3885 8257
      3885 8254 3864 8239 3838 8310 3850 8319
TIME...MOT...LOC 0716Z 240DEG 54KT 3850 8308 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

JP
3 follow-up statements
883 
WWUS51 KRLX 030726
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
326 AM EDT Thu Apr 3 2025

KYC043-030735-
/O.CAN.KRLX.TO.W.0007.000000T0000Z-250403T0745Z/
Carter KY-
326 AM EDT Thu Apr 3 2025

...THE TORNADO WARNING FOR NORTH CENTRAL CARTER COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 AM EDT for
northeastern Kentucky...and southeastern Ohio.

&&

LAT...LON 3846 8297 3862 8303 3863 8301 3870 8288
      3859 8285 3857 8281 3860 8274 3868 8277
      3868 8271 3875 8270 3875 8266 3882 8265
      3885 8257 3885 8254 3865 8239
TIME...MOT...LOC 0725Z 240DEG 54KT 3857 8292 

$$

KYC089-OHC053-087-030745-
/O.CON.KRLX.TO.W.0007.000000T0000Z-250403T0745Z/
Greenup KY-Gallia OH-Lawrence OH-
326 AM EDT Thu Apr 3 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 AM EDT FOR CENTRAL
GREENUP...SOUTHWESTERN GALLIA AND CENTRAL LAWRENCE COUNTIES...

At 325 AM EDT, a severe thunderstorm capable of producing a tornado
was located over Load, or 12 miles south of Wheelersburg, moving
northeast at 60 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Ironton, Greenup, Greenup, and Franklin Furnace around 330 AM EDT.
  Lake Vesuvius around 335 AM EDT.

Other locations impacted by this tornadic thunderstorm include
Wurtland, Worthington, Grays Branch, Pedro, Waterloo, Hanging Rock,
Vernon, Warnock, Raceland, and Flatwoods.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3846 8297 3862 8303 3863 8301 3870 8288
      3859 8285 3857 8281 3860 8274 3868 8277
      3868 8271 3875 8270 3875 8266 3882 8265
      3885 8257 3885 8254 3865 8239
TIME...MOT...LOC 0725Z 240DEG 54KT 3857 8292 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

JP
154 
WWUS51 KRLX 030735
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
335 AM EDT Thu Apr 3 2025

KYC089-030744-
/O.CAN.KRLX.TO.W.0007.000000T0000Z-250403T0745Z/
Greenup KY-
335 AM EDT Thu Apr 3 2025

...THE TORNADO WARNING FOR CENTRAL GREENUP COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 AM EDT for
northeastern Kentucky...and southeastern Ohio.

&&

LAT...LON 3860 8274 3868 8277 3868 8271 3875 8270
      3875 8266 3876 8266 3882 8265 3884 8259
      3885 8254 3865 8239 3856 8275 3856 8279
      3857 8280
TIME...MOT...LOC 0734Z 240DEG 54KT 3864 8276 

$$

OHC053-087-030745-
/O.CON.KRLX.TO.W.0007.000000T0000Z-250403T0745Z/
Gallia OH-Lawrence OH-
335 AM EDT Thu Apr 3 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 AM EDT FOR
SOUTHWESTERN GALLIA AND CENTRAL LAWRENCE COUNTIES...

At 334 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Franklin Furnace, or 7 miles west of Lake Vesuvius,
moving northeast at 60 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Lake Vesuvius around 340 AM EDT.

Other locations impacted by this tornadic thunderstorm include Pedro,
Waterloo, Vernon, and Hanging Rock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3860 8274 3868 8277 3868 8271 3875 8270
      3875 8266 3876 8266 3882 8265 3884 8259
      3885 8254 3865 8239 3856 8275 3856 8279
      3857 8280
TIME...MOT...LOC 0734Z 240DEG 54KT 3864 8276 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

JP
576 
WWUS51 KRLX 030743
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
343 AM EDT Thu Apr 3 2025

OHC053-087-030752-
/O.EXP.KRLX.TO.W.0007.000000T0000Z-250403T0745Z/
Gallia OH-Lawrence OH-
343 AM EDT Thu Apr 3 2025

...THE TORNADO WARNING FOR SOUTHWESTERN GALLIA AND CENTRAL LAWRENCE
COUNTIES WILL EXPIRE AT 345 AM EDT...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 700 AM EDT for
northeastern Kentucky...and southeastern Ohio.

&&

LAT...LON 3860 8274 3868 8277 3868 8271 3875 8270
      3875 8266 3876 8266 3882 8265 3884 8259
      3885 8254 3865 8239 3856 8275 3856 8279
      3857 8280
TIME...MOT...LOC 0742Z 240DEG 54KT 3870 8264 

$$

JP

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this tornado warning went out at Apr 3, 1:53 AM EDT, 1 hour 23 minutes earlier.

Area forecast discussion, Apr 3, 1:53 AM EDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
153 AM EDT Thu Apr 3 2025

.SYNOPSIS...
A system serves up showers and thunderstorms at times through
the weekend, with flooding increasingly likely for the Mid-Ohio
Valley region.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 1235 AM Thursday...

Showers and thunderstorms associated with a cold front will push
into our area early this morning. A low level jet (currently 60
knots at 3000 feet near Charleston) will keep very strong winds
just off the surface this morning. There is concern that these
storms could mix these winds to the ground and produce damaging
wind gusts. Model soundings also show helicity values of 800 to
900 as the line hits our western counties with shear values of
50 to 60. Therefore, tornados are also a possibility. With
effective CAPE of 500 to 1000 in this area as well, some large
hail is possible.

The cold front will then stall over eastern Kentucky and West
Virginia today and tonight. Heating south of the front should
once again create conditions favorable for severe weather this
afternoon. The threat of flash flooding also increases. A couple
of meso models are showing some heavy precipitation getting into
northeastern West Virginia, although the majority are not. This
does lead to concerns that the Flood Watch may need to be
extended across the rest of northern West Virginia, but will
hold off for now until models are in better agreement.

&&

.SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/...
As of 156 PM Wednesday...

Frontal boundary initially stalled out across the area early Friday,
should generally lift back north during the day. Heavy rain/storms
are looking likely early Friday along the Ohio River and North
Central WV in area of front. However, showers and storms will
continue to occur during the day Friday, but thinking is as we
progress into the late afternoon or evening hours, the bulk of
precipitation should generally be north of the Ohio River closer to
the front. Still looking at the potential for severe storms, mainly
north of the Ohio River on Friday, with a damaging wind threat
possible. By the time we get into Friday evening/night, the front
should have lifted well to our north, along with the axis of heavier
rainfall as waves of low pressure move along the front.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
As of 140 PM Wednesday...

Key Point:
* Flooding concerns linger into early next week.

An unsettled pattern continues as a low pressure system moves into
the Great Lakes region and then migrates northeast on Saturday.
While drier conditions may creep in to southern and eastern portions
of the CWA during the afternoon, the best chances for precipitation
linger across southeast OH, northwest WV, and northeast KY. Rain and
thunderstorms overspread the area as a cold front approaches
Saturday night, then activity continues into Sunday night while the
front slowly trudges east.

During the first half of the work week, another low passes to the
north while an associated upper trough pivots overhead. Periods of
precipitation remain possible as this system crosses and potentially
sends another front across the area.

Flooding remains a concern, particularly across the western half of
the CWA where soils are already expected to be saturated from
previous rainfall. In addition to an initial risk of flash flooding
this weekend, runoff is expected to lead to rises on rivers, creeks,
and streams with potential for river flooding to persist through
early next week.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
As of 145 AM Thursday...

Showers and thunderstorms associated with a cold front will push
into our area early this morning, creating brief IFR conditions.
A low level jet (currently 60 knots at 3000 feet near
Charleston) will keep very strong winds just off the surface
this morning. There is concern that these storms could mix these
winds to the ground and produce damaging wind gusts. Tornados
and large hail are also possible. Behind the line, some rain
will create MVFR conditions for an hour or two. The line should
weaken some as it pushes eastward into West Virginia.

The cold front will stall over the area today and tonight. This
will create some MVFR clouds north of the front, with some areas
dropping to IFR tonight. Generally VFR clouds can be expected south
of the front. However, showers and thunderstorms at times will
create brief IFR conditions. Some thunderstorms this afternoon
south of the cold front could become severe.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z FRIDAY...

FORECAST CONFIDENCE: Medium this morning, then low.

ALTERNATE SCENARIOS: Timing and intensity of restrictions with
showers and thunderstorms could vary. The location of the front
stalling could vary.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                              THU 04/03/25
UTC 1HRLY       06   07   08   09   10   11   12   13   14   15   16   17
EDT 1HRLY       02   03   04   05   06   07   08   09   10   11   12   13
CRW CONSISTENCY  H    H    H    H    H    H    H    H    L    H    H    H
HTS CONSISTENCY  H    H    M    M    M    H    H    M    M    H    M    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    M    H    H
PKB CONSISTENCY  H    M    M    M    M    H    H    H    H    H    M    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H

AFTER 06Z FRIDAY...
IFR conditions possible in showers and thunderstorms Thursday
night through Sunday.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flood Watch through Sunday morning for WVZ005>011-014-017-019.
OH...Flood Watch through Sunday morning for OHZ066-067-075-076-
     083>087.
KY...Flood Watch through Sunday morning for KYZ101>103-105.
VA...None.

&&

SYNOPSIS...RPY/SL
NEAR TERM...RPY
SHORT TERM...SL
LONG TERM...JLB
AVIATION...RPY
Hazardous weather outlook, Apr 3, 12:56 AM EDT, 2 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
1256 AM EDT Thu Apr 3 2025

VAZ003-004-WVZ013-015-016-018-020-024>034-039-040-515>526-040500-
Dickenson-Buchanan-Lincoln-Kanawha-Roane-Calhoun-Doddridge-Mingo-
Logan-Boone-Clay-Braxton-Gilmer-Lewis-Harrison-Taylor-McDowell-
Wyoming-Upshur-Barbour-Northwest Raleigh-Southeast Raleigh-
Northwest Fayette-Southeast Fayette-Northwest Nicholas-
Southeast Nicholas-Northwest Webster-Southeast Webster-
Northwest Pocahontas-Southeast Pocahontas-Northwest Randolph-
Southeast Randolph-
1256 AM EDT Thu Apr 3 2025

This Hazardous Weather Outlook is for southwest Virginia, and
portions of central, northeast, northern, southeast and southern
West Virginia.

.DAY ONE...Tonight.

Showers and thunderstorms are possible late tonight, some of which
could be strong to severe.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Multiple rounds of showers and thunderstorms Thursday through Sunday
may lead to minor flooding issues.

Strong to severe thunderstorms are possible again Thursday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-040500-
Greenup-Carter-Boyd-Lawrence-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason-
Jackson WV-Wood-Pleasants-Tyler-
1256 AM EDT Thu Apr 3 2025

...SEVERE THUNDERSTORM WATCH 105 IN EFFECT UNTIL 7 AM EDT THIS
MORNING...
...FLOOD WATCH REMAINS IN EFFECT FROM 2 AM EDT THURSDAY THROUGH
SUNDAY MORNING...

This Hazardous Weather Outlook is for northeast Kentucky, southeast
Ohio, and portions of central, northern and western West Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.
   Flood Watch.

Showers and thunderstorms are possible late tonight, some of which
could be strong to severe.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Strong to severe thunderstorms are possible again Thursday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ014-017-019-040500-
Putnam-Wirt-Ritchie-
1256 AM EDT Thu Apr 3 2025

...FLOOD WATCH REMAINS IN EFFECT FROM 2 AM EDT THURSDAY THROUGH
SUNDAY MORNING...

This Hazardous Weather Outlook is for portions of northern and
southern West Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Showers and thunderstorms are possible late tonight, some of which
could be strong to severe.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Strong to severe thunderstorms are possible again Thursday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Local storm report, Apr 2, 11:00 PM EDT, 4 hours 16 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
1100 PM EDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     Non-Tstm Wnd Gst 2 WSW Sophia            37.70N 81.29W
04/02/2025  M49 MPH          Raleigh            WV   Mesonet

            Mesonet station TMMW2 Tams Mountain.

1250 PM     Non-Tstm Wnd Gst 6 E Ravenswood          38.96N 81.64W
04/02/2025  M48 MPH          Jackson            WV   Mesonet

            Mesonet station DRFW2 Drift Run.

0239 PM     Non-Tstm Wnd Gst 2 S Ceredo              38.37N 82.55W
04/02/2025  M47 MPH          Wayne              WV   ASOS

            ASOS station KHTS Huntington Airport.

1237 PM     Non-Tstm Wnd Gst 3 S Elkins              38.88N 79.85W
04/02/2025  M45 MPH          Randolph           WV   ASOS

            ASOS station KEKN Elkins Airport.

0516 PM     Non-Tstm Wnd Gst 3 SSW South Charleston  38.31N 81.72W
04/02/2025  M45 MPH          Kanawha            WV   Mesonet

            Mesonet station RLXW2 Wfo Charleston.

0350 PM     Non-Tstm Wnd Gst 2 WNW Cannonsburg       38.40N 82.74W
04/02/2025  M44 MPH          Boyd               KY   Mesonet

            Mesonet station GW3636 Boyd Co EOC.

0725 PM     Non-Tstm Wnd Gst 1 NNE Snowshoe          38.42N 79.99W
04/02/2025  M42 MPH          Pocahontas         WV   Mesonet

            Mesonet station GW1472 Snowshoe.

0210 PM     Non-Tstm Wnd Gst 4 SSE Williamstown      39.35N 81.42W
04/02/2025  M40 MPH          Wood               WV   ASOS

            ASOS station KPKB Parkersburg Airport.

0245 PM     Non-Tstm Wnd Gst 3 NW Beech Fork State P 38.33N 82.46W
04/02/2025  M40 MPH          Wayne              WV   Mesonet

            Mesonet station GW1263 WAYNE.

&&

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 2:16 AM EDTSevere Thunderstorm WarningRLXAthens, Morgan, Perry, Vinton44 min
Apr 3, 2:32 AM EDTSevere Thunderstorm WarningRLXAthens, Gallia, Jackson, Lawrence, Meigs, Vinton43 min
Apr 3, 2:48 AM EDTTornado WarningRLXJackson27 min
Apr 3, 2:55 AM EDTSevere Thunderstorm WarningRLXAthens, Morgan, Perry, Washington35 min
Apr 3, 3:05 AM EDTTornado WarningRLXAthens, Gallia, Jackson, Meigs, Vinton25 min
Apr 3, 3:06 AM EDTSevere Thunderstorm WarningRLXGallia, Lawrence39 min
Apr 3, 3:09 AM EDTSevere Thunderstorm Warning Considerable damage threatRLXAthens, Gallia, Jackson, Lawrence, Meigs, Vinton and 1 more36 min
Apr 3, 3:16 AM EDTTornado WarningRLXGallia, Jackson, Meigs29 min
Apr 3, 3:28 AM EDTSevere Thunderstorm WarningRLXMorgan, Washington47 min
Apr 3, 3:37 AM EDTSevere Thunderstorm WarningRLXAthens, Gallia, Meigs, Washington23 min
Apr 3, 3:42 AM EDTSevere Thunderstorm WarningRLXGallia, Lawrence, Meigs33 min
Apr 3, 3:53 AM EDTSevere Thunderstorm WarningRLXLawrence22 min
Apr 3, 3:56 AM EDTSevere Thunderstorm WarningRLXWashington19 min
Apr 3, 4:02 AM EDTSevere Thunderstorm WarningRLXMeigs, Washington43 min
Apr 3, 4:11 AM EDTSevere Thunderstorm WarningRLXGallia, Meigs34 min
Apr 3, 4:13 AM EDTSevere Thunderstorm WarningRLXGallia, Lawrence32 min
Apr 3, 4:16 AM EDTTornado WarningRLXLawrence14 min
Apr 3, 4:21 AM EDTTornado WarningRLXGallia, Jackson, Lawrence, Meigs24 min
Apr 3, 4:45 AM EDTSevere Thunderstorm WarningRLXLawrence45 min
Apr 3, 4:46 AM EDTSevere Thunderstorm WarningRLXGallia, Lawrence, Meigs44 min
Apr 3, 10:09 AM EDTAreal Flood WarningRLXGallia, Jackson, Lawrence5 days
Apr 3, 10:13 AM EDTAreal Flood WarningRLXAthens, Gallia, Jackson, Meigs5 days
Apr 3, 7:06 PM EDTAreal Flood WarningRLXWashington3 days
Apr 3, 4:42 AM EDTTornado WarningRLXLawrence33 min
Apr 3, 4:55 AM EDTTornado WarningRLXLawrence35 min
Apr 3, 6:34 AM EDTSevere Thunderstorm WarningRLXLawrence41 min
Apr 3, 9:22 AM EDTAreal Flood WarningRLXLawrence23 hr
Apr 3, 2:13 PM EDTRiver Flood WarningRLXCarter, Greenup63 hr
Apr 3, 3:19 PM EDTSpecial Weather StatementRLXLawrence26 min
Apr 3, 3:44 PM EDTFlash Flood WarningRLXLawrence5 hr
Apr 3, 5:07 PM EDTSpecial Weather StatementRLXLawrence23 min

Nearby

Tornado Warnings in Ohio, 2025Tornado Warnings in Kentucky, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.